MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. OPT SLEEVE 5X75MM STABILITY; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. OPT SLEEVE 5X75MM STABILITY; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Catalog Number 2CB5ST
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary the analysis results found that the 2cb5st device was returned with no damage in the external components.The valve opened and closed without any difficulties.No conclusion could be reached as to what may have caused the reported incident.The reported complaint could not be confirmed.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance's were identified.
 
Additional Manufacturer Narrative
(b)(4).Batch # unk.The lot/batch was not provided; therefore, a manufacturing record evaluation could not be performed.Attempts have been made to retrieve the device.To date, the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that during an unknown procedure, the valve was broken off.No pieces fell into the patient.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.

Brand Name
OPT SLEEVE 5X75MM STABILITY
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key9339510
Report Number3005075853-2019-23578
Device Sequence Number16677569
Product Code GCJ
UDI-Device Identifier10705036013747
UDI-Public10705036013747
Combination Product (Y/N)N
PMA/510(K) Number
K032676
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Catalogue Number2CB5ST
Device Lot NumberT40R1X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2019
Initial Date Received by Manufacturer 10/27/2019
Supplement Date Received by Manufacturer11/26/2019
Initial Report FDA Received Date11/18/2019
Supplement Report FDA Received Date12/17/2019
Patient Sequence Number1